Alert archive / New York / Small Craft Advisories in 2008

Small Craft Advisory 58, NWS Buffalo, NY

August 24, 2008

NWS Buffalo, NY issued this small craft advisory at Aug 24, 2008, 2:54 PM EDT. It took effect at Aug 24, 2008, 10:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2008, 2:54 PM EDT (18:54 UTC)
In effect from
Aug 24, 2008, 10:00 PM EDT
Expired
Aug 25, 2008, 4:00 PM EDT
In force
18 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS71 KBUF 241854
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
254 PM EDT SUN AUG 24 2008

...GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS LAKE ONTARIO TONIGHT...

.A COLD FRONT WILL CROSS LAKE ONTARIO TONIGHT. AFTER THE FRONT
PASSES THROUGH WINDS WILL SHIFT TO THE NORTHWEST AND FRESHEN
OVERNIGHT. THE BRISK WINDS WILL CONTINUE THROUGH MONDAY MORNING
BEFORE DECREASING MONDAY AFTERNOON.

LOZ042>045-250300-
/O.NEW.KBUF.SC.Y.0058.080825T0200Z-080825T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
254 PM EDT SUN AUG 24 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
11 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 11 AM
EDT MONDAY. 

NORTHWEST WINDS OF 15 TO 20 KNOTS WILL DEVELOP AFTER 8PM TONIGHT
AND CAUSE WAVES TO BUILD TO THE 4 TO 6 FOOT RANGE LATE TONIGHT AND
EARLY MONDAY MORNING. WINDS WILL DECREASE LATE MONDAY MORNING AND
WAVES WILL DROP TO THE 2 TO 4 FOOT RANGE BY NOON AND 2 FEET OR
LESS BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
000
WHUS71 KBUF 250159
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
959 PM EDT SUN AUG 24 2008

...GUSTY NORTHWEST WINDS ARE DEVELOPING ACROSS LAKE ONTARIO
TONIGHT...

.A COLD FRONT CROSSED LAKE ONTARIO LATE SUNDAY EVENING. NORTHWEST
WINDS WILL CONTINUE TO FRESHEN OVERNIGHT. BRISK WINDS WILL
CONTINUE THROUGH MONDAY MORNING BEFORE DECREASING MONDAY
AFTERNOON.

LOZ042>045-251000-
/O.CON.KBUF.SC.Y.0058.080825T0200Z-080825T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
959 PM EDT SUN AUG 24 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY. 

NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE OVERNIGHT AND
CAUSE WAVES TO BUILD TO THE 4 TO 6 FOOT RANGE LATE TONIGHT AND
EARLY MONDAY MORNING. WINDS WILL DECREASE LATE MONDAY MORNING AND
WAVES WILL DROP TO THE 2 TO 4 FOOT RANGE BY NOON AND 2 FEET OR
LESS BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SAGE
000
WHUS71 KBUF 250750
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
350 AM EDT MON AUG 25 2008

...GUSTY NORTHWEST WINDS WILL CONTINUE ON LAKE ONTARIO TODAY...

.A COLD FRONT CROSSED LAKE ONTARIO LATE SUNDAY EVENING. NORTHWEST
WINDS WILL CONTINUE TO BE GUSTY BEHIND THIS COLD FRONT THROUGH
THIS MORNING AS COOLER AIR MOVES ACROSS THE WARMER LAKE WATERS.
THE NORTHWEST WINDS WILL GRADUALLY DIMINISH LATER THIS AFTERNOON
AS HIGH PRESSURE BEGINS TO BUILD INTO THE LOWER GREAT LAKES.

LOZ042-045-251600-
/O.EXT.KBUF.SC.Y.0058.000000T0000Z-080825T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
350 AM EDT MON AUG 25 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. 

NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH THIS
MORNING. WAVES WILL BUILD TO 3 TO 5 FEET THROUGH THE MID MORNING
HOURS...THEN BEGIN TO SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-251600-
/O.EXT.KBUF.SC.Y.0058.000000T0000Z-080825T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
350 AM EDT MON AUG 25 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH THE EARLY
AFTERNOON WITH WAVES BUILDING TO 3 TO 5 FEET. WINDS AND WAVES ARE
EXPECTED TO DIMINISH LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK
000
WHUS71 KBUF 251347
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
947 AM EDT MON AUG 25 2008

...GUSTY NORTHWEST WINDS WILL CONTINUE ON LAKE ONTARIO TODAY...

.A COLD FRONT CROSSED LAKE ONTARIO LATE SUNDAY EVENING. NORTHWEST
WINDS WILL CONTINUE TO BE GUSTY BEHIND THIS COLD FRONT THROUGH
MIDDAY AS COOLER AIR MOVES ACROSS THE WARMER LAKE WATERS. THE
NORTHWEST WINDS WILL GRADUALLY DIMINISH LATER THIS AFTERNOON AS
HIGH PRESSURE BEGINS TO BUILD INTO THE LOWER GREAT LAKES.

LOZ042-045-251600-
/O.CON.KBUF.SC.Y.0058.000000T0000Z-080825T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
947 AM EDT MON AUG 25 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH THIS
MORNING. WAVES WILL BUILD TO 3 TO 5 FEET THROUGH THE MID MORNING
HOURS...THEN BEGIN TO SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-252000-
/O.CON.KBUF.SC.Y.0058.000000T0000Z-080825T2000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
947 AM EDT MON AUG 25 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH THE EARLY
AFTERNOON WITH WAVES BUILDING TO 3 TO 5 FEET. WINDS AND WAVES ARE
EXPECTED TO DIMINISH LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 2:47 PM EDT, 7 minutes earlier.

Area forecast discussion, Aug 24, 2:47 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
247 PM EDT SUN AUG 24 2008

.SYNOPSIS...
A WEAK COLD FRONT WILL CROSS THE REGION THIS EVENING WITH A
SCATTERING OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD
BACK IN FROM THE UPPER LAKES ON MONDAY AND SLOWLY DRIFT TO THE
COAST BY WEDNESDAY...PROVIDING SEVERAL MORE DAYS OF DRY AND
PLEASANT WEATHER THROUGH MIDWEEK. THE NEXT FRONTAL SYSTEM WILL
APPROACH LATER IN THE WEEK WITH A THREAT OF SHOWERS LATER THURSDAY
OR FRIDAY BEFORE MORE HIGH PRESSURE WILL BUILD IN FOR THE HOLIDAY
WEEKEND.

&&

.NEAR TERM /THROUGH MONDAY/...
COLD FRONT WILL CROSS WESTERN NEW YORK IN THE LATE AFTERNONO
THROUGH EVENING HOURS. THERE HAS BEEN ENOUGH DAYTIE HEATING ACROSS
THE REGION TO FOCUS THUNDERSTORM DEVELOPMENT ALON GHTAT FRONT.
LAKE ERIE HAD BEEN DOING ITS BEST TO SUPPRESS ACTIVITY BUT THE
DYNAMICS ASSOCIATED WITH THE FRONT ARE OVERCOMING THE LAKE AND I
EXPECT TO SEE SCATTERED THUNDERSTORM ACTIVITY ALONG AND AHEAD OF THE
FRONT TO EXPAND AS IT MOVES EAST OF THE LAKE. MU CAPES IN THE
1000-2000 J/KG RANGE AT 18Z IN WRN PART OF THE STATE WET BULB ZERO
HEIGHTS ARE IN THE 12K- 13K FT RANGE SO ATMOSPHERE WILL LIKELY BE
A BIT TOO WARM FOR WIDESPREAD HAIL PRODUCTION. HOWEVER STEEPER
LAPSE RATES AND WEAK SHEAR COULD RESULT IN STRONG WIND GUSTS
ASSOCIATED WITH THE ACTIVITY.

ONCE THE FRONT PASSES THROUGH TONIGHT PRECIPITATION THREAT WILL
END. SKIES WILL LIKELY CLEAR OFF FOR AWHILE BUT THEN A SUBSIDENCE
INVERSION WILL LIKELY TRAP MOISTURE AND PRODUCE A DECK OF LOW
CLOUDS MONDAY MORNING ACROSS THE REGION. IN ADDITION, SOUTHERN
TIER MAY BRIEFLY SEE SOME FOG OVERNIGHT THOUGH WNIDS MAY BE STRONG
ENOUGH TO MIX THE LOWER ATMOSPHERE AND ONLY PRODUCE SOME LOW
STRATUS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
NEAR PERFECT CONDITIONS FOR WESTERN AND CENTRAL NEW YORK DURING
THIS PERIOD AS STRONG HIGH PRESSURE SLOWLY CRESTS OVER THE REGION
TUESDAY AND SLOWLY DRIFTS OFF TO NEW ENGLAND ON WEDNESDAY. ASIDE
FROM SOME SOUTHERN TIER VALLEY FOG EACH NIGHT AND SOME HIGH CLOUD
LATE WEDNESDAY..CONDITIONS WILL BE IDEAL WITH 850 MB TEMPS OF 11C
TUES AND 14C WED SUPPORTING M-U 70S TUES AND L80S WED...WITH LOW
HUMIDITY AND LIGHT WINDS.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
FORECAST IS A BIT TRICKY AND UNCERTAIN EARLY IN THIS PERIOD AS
GFS AND ECMWF AGREE IN BRINGING MOISTURE FROM REMNANTS OF FAY
NORTHWARD ACROSS OHIO VALLEY TO OUR DOORSTEP BY MIDDAY THURS...BUT
THEN THEY BOTH TEND TO SHEAR OFF THE RAIN TO THE EAST.
STILL...CLOSE ENOUGH TO BRING CHC POPS INTO AREA THURS AFTERNOON
WITH BEST CHC ACROSS SRN TIER AND LEAST CHC OVER NORTH COUNTRY.
WILL MAINTAIN THESE POPS THURS NT.

THE MAIN PLAYER WILL THEN BE A FAST MOVING LONG WAVE TROF WHICH
WILL BE SCOOTING ACROSS THE CANADIAN PRAIRIES AND THEN THE UPPER
LAKES BY FRIDAY. THIS MAY SERVE TO LIFT UP ANY REMAINING MOISTURE
FROM FAY AHEAD OF A SFC COLD FRONT WHICH SHOULD PASS ACROSS OUR
AREA LATE FRI OR FRI NT. WILL BOOST POPS TO 40 FOR THIS SITUATION.

HOLIDAY WEEKEND STARTS OUT A BIT UNCERTAIN BUT CLEANS UP NICELY
FOR SUNDAY AND MONDAY. MODELS STILL ARE IN SOME DISAGREEMENT ON
SATURDAY IN REGARDS TO EXITING COLD FRONT. GFS CLEARS THE AREA OUT
FRI NT AND ALLOWS HIGH PRESSURE TO BUILD IN SAT FOR A FINE
DAY...WHILE ECMWF CLOSES OFF THE UPPER TROF INTO A CLOSED LOW OVER
NY/NEW ENG WHICH WOULD KEEP SAT UNSETTLED. BOTH MODELS HAVE BEEN
INTERNALLY CONSISTENT WITH THESE SOLUTIONS IN THE PREVIOUS FEW
RUNS. HPC SPLIT THE DIFFERENCE THIS FAR OUT...SO WILL MAINTAIN CHC
POPS EASTERN AREAS ONLY AND KEEP WEST DRY WITH ONLY SLGT CHC POPS
SAT. IN ANY CASE...MAJORITY OF CONSENSUS IS FOR HIGH PRESSURE TO
BUILD ACROSS THE LAKES ON SUNDAY AND MONDAY WITH SUNSHINE AND MILD
TEMPERATURES BOTH DAYS.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THUNDERSTORM DEVELOPMENT ALONG AND JUST AHEAD OF THE COLD FRONT
CROSSING THE EASTER GREAT LAKES WILL BRIEFLY TAKE TAF SITES DOWN
TO MVFR CONDITIONS FOR NO MOPRE THAN AN HOUR OR SO LATE AFTERNOON
AND EVENING. APPROXIMATE TIMING WOULD BE 19-21Z AT KBUF/KIAG
20-22Z AT KJHW AND KROC AND 23Z-02Z AT KART.

OVERNIGHT A SUBSIDENCE INVERSION BEHIND THE COLD FRONT COULD TRAP
ENOUGH MOISTURE TO PRODUCE A LOWER STRATOCU DECK, THEREFORE TAF
SITES WILL BECOME MVFR FOR CIG AFTER ABOUT THE 08Z TIMEFRAME AND
CONTINUE THROUGH 15Z OR SO MONDAY MORNING. IN THE SOUTHERN TIER
HOWEVER INCLUDING KJHW CONDITIONS MAY BRIEFLY BECOME IFR FOR CIG
AND MVFR FOR VISIBILITY IN LOWER STRATUS AND FOG THROUGH ABOUT
12Z. BY 15Z MONDAY ALL SITES WILL ONCE AGAIN BECOME VFR.

OUTLOOK...
MONDAY NIGHT...VFR EXCEPT FOR LIFR IN FOG OVER SRN TIER 09Z-12Z.
TUESDAY THROUGH WEDNESDAY NIGHT...VFR EXCEPT FOR LATE NIGHT/EARLY
MORNING VALLEY FOG IN THE SOUTHERN TIER.
THURSDAY AND FRIDAY...VFR THURSDAY THEN AREAS OF MVFR POSSIBLE
WITH SCATTERED SHRA/TSRA THURSDAY NIGHT AND FRIDAY.

&&

.MARINE...
IN THE WAKE OF THE COLD FRONT PASSAGE TONIGHT...NORTHWEST WINDS
WILL INCREASE ACROSS BOTH LAKE ERIE AND ONTARIO. HOWEVER, THE BEST
PRESSURE RISES SHOULD OCCUR OVER LAKE ONTARIO. IN ADDITION, COOL
AIR OVER A WARM LAKE PROMOTES HIGHER WAVES. THERFORE, WE WILL POST
SMALL CRAFT ADVISORIES ON LAKE ONTARIO TONIGHT AND EARLY MONDAY.

WINDS AND WAVES WILL DIMINISH MONDAY NIGHT THROUGH TUESDAY AS
HIGH PRESSURE BUILDS INTO THE LOWER GREAT LAKES. WINDS WILL BE
LIGHT FOR THE REST OF THE WEEK...GENERALLY TENDING EAST TO
SOUTHEAST.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...SFM
NEAR TERM...TAN
SHORT TERM...SFM
LONG TERM...SFM
AVIATION...TAN
MARINE...SFM/TAN
Hazardous weather outlook, Aug 24, 5:29 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
529 AM EDT SUN AUG 24 2008

NYZ001>008-010>014-019>021-085-250930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
529 AM EDT SUN AUG 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...AND WILL BE MOST
LIKELY LATE THIS AFTERNOON AND THIS EVENING. WHILE NO WIDESPREAD
SEVERE WEATHER IS EXPECTED...ISOLATED STORMS MAY CONTAIN DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-250930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
529 AM EDT SUN AUG 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...AND WILL BE MOST
LIKELY LATE THIS AFTERNOON AND THIS EVENING. ISOLATED STORMS MAY
CONTAIN GUSTY WINDS RESULTING IN LOCALLY HIGHER WAVES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

TMA

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 4:06 AM EDTSmall Craft AdvisoryBUF4 hr
Aug 24, 5:05 PM EDTAreal Flood WarningBUFErie105 min

Nearby

Small Craft Advisories in New York, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.